| Model Number |
JAZZY 600ES |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
06/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges their joystick allegedly malfunctioned causing the unit to not stop.User allegedly fell out of the unit due to malfunction.
Event or Problem Description
Additional Manufacturer Narrative
Customer abuse.